# SDR CA081217001

- Difficulty date: December 13, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Aircraft: CFJLB
- Make and model: Boeing 737201
- Engine: Pwa JT8D17
- Engine time: 2,739 hours, 1,528 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Fod
- Location: Nr 2 Engine
- Part time: 43,057 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: C, A
- Precautionary procedure: C

## Discrepancy

(CAN) AIRCRAFT WAS ON TAKEOFF ROLL WHEN THE PILOTS HEARD A LOUD BANG FROM ENGINE NR 2 & EXPERIENCED A YAW TO THE RIGHT AS THEY APPROACHED 110 KNOTS.  THE PILOTS THROTTLED BACK, ABORTED THE TAKEOFF, TAXIED BACK TO THE RAMP AND SHUTDOWN THE ENGINES.   PASSENGERS OBSERVED FLAMES EXPEL FROM NR 2 ENGINE INLET AND EXHAUST WHEN THE BANG OCCURRED.  CONDUCTED AN INITIAL VISUAL INSPECTION AND FOUND PART OF A RUBBER SEAL MISSING AND DETACHED FROM THE C2 INLET GUIDE VANE.  THERE IS NO DAMAGE TO THE C1, C2 OR T4.  REQUESTED AN EXTERNAL A BORESCOPE INSPECTION TO DETERMINE IF THERE IS DAMAGE TO THE INTERNAL PART OF ENGINE.   NO EVIDENCE OF FOD INGESTION.
